# SDR FDEA202503190446

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876108
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 242 GFF DAMAGED. REPAIRED MAIN DECK CARGO COMPARTMENT FLOORBOARD PANEL #242GFF P/N 145T5876-108 AT   STA RBL 54.25" TO RBL 74.25" IN REF TO SRM 53-00-50-2R FIG. 201 REPAIR 1 SHEET 1. THIS IS A   MAJOR REPAIR.
